# SDR MWEA97280

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 304 LONG 27, 28R AND 27, 28L RT PHONE ANTENNA CUTOUT MISLOCATED.  MAINT REPAIRED IAW SRM 53-04 FIG 38 SHT 20.
